# SDR HALA0600507

- Difficulty date: July 13, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASED BEAM FITTING AT STR-20L, BS 566 TO 588.  REMOVED AND REPLACED CORRODED CREASE BEAM FITTING AT STR 20L, BS 566 TO BS 588, IAW SRM 51-40-02 AND SRM 51-20-01.
